A lower bound for on-line vector-packing algorithms

Galambos, Gábor and Kellerer, Hans and Woeginger, Gerhard J.: A lower bound for on-line vector-packing algorithms. Acta cybernetica, (11) 1-2. pp. 23-34. (1993)

[img] Cikk, tanulmány, mű

Download (667kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1993
Volume: 11
Number: 1-2
Page Range: pp. 23-34
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 34. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2018. Mar. 08. 10:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12518

Actions (login required)

View Item View Item